# SDR DALA2025102707881

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 FOUND CABIN SEAT TRACKS SURFACE CORROSION AT STA 1373+4 RBL 88.5. CORRECTIVE ACTION: THE DAMAGED SEAT TRACK AT STA 1373+4 RBL 88.5 REPAIRED AS PER ER /A 629734-14 REV.ORIGINAL. WORK DETAIL AS PER NRC 200-131. (1273538)
